# SDR USAA2013061200040

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 50,383 hours, 21,111 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000100000
- Part serial: CG1100
- Condition: Saturated
- Location: Lt Elevator
- Part time: 51,298 hours, 21,454 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FOUND WATER INDICATIONS (6) ON LT ELEVATOR UPPER SKIN PANEL, ALL AREAS ARE MARKED SN CG1100, PN D35055280001000.  REPLACED LT ELEVATOR IAW AMM 27-34-41.
